... working. Then I ran out. Since running out, I have had a hard time with withdrawal symptoms. The worst is restlessness, inability to sleep, restless arm syndrome, constant headaches, nausea,body aches, loss of apetite. I was taking 1cc. 4 times a day. How long are these symptoms going to last?
29 Aug 2009
You will go through the normal withdrawl period of 5-7 days. Remember that this is Laudanum and has almost all of the opium alkaloids in it. So it's the same as taking morphine or codeine. Hang in there as this will pass. Look for ''The Thomas Recipe'' on Google as it really helps you get throught opiate withdrawls... Hang in there... Dave
- Opium Information for Consumers
- Opium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Opium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can confution be one of the side effects?
1 answer • 20 Feb 2010
... seeds) apparently the detox is from morphine and codiene. I have been an opiate addict for over 5 years. I have had several bouts of clean time, ...
3 answers • 17 Apr 2011
Missed my dose of 5mg saphris before bed and could not sleep all night. Super insomnia
1 answer • 23 Feb 2012
I'm doing a health project on opium and one of the things we are supposed to look for is the federal
... penalties for use, selling, and obtaining opium. can anyone help me???
2 answers • 14 Dec 2012
I was taking .5 mg for 2 year. I tapered off in 6 weeks and my Dr. gave me Lunesta just in case I needed it for sleep while I taper. I had ...
1 answer • 27 Apr 2015